# SDR CA100505001

- Difficulty date: May 3, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bell 407
- Aircraft time: 2,691 hours
- Engine: Allsn 250C47B
- System (JASC): 6210 · Main Rotor Blades
- Part: Trim Tab
- Part number: 407015001129
- Condition: Delaminated
- Location: Rotor Blade
- Part time: 2,622 hours
- Component: Rotor Blade, 407015001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA 3 INCHES AROUND TRIM TAB DELAMINATED, THIS TAB WAS REPLACED AT 2500 HOURS.
